# SDR 0302181237

- Difficulty date: December 28, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N237NW
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Aircraft time: 78,947 hours, 17,502 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL BURNING ODOR DETECTED AT ROW 22CDEF.  TURNED OFF PROJECTION SYSTEM AND ODOR DISSIPATED.  FLT CONTINUED AND LANDED WITHOUT INCIDENT.  RAN PROJECTOR FOR ONE HOUR, INSPECTED OVERHEAD CABIN ABOVE PROJECTOR, AND CLEANED LINT FROM PROJECTOR EXHAUST VENT.  COULD NOT DUPLICATE ODOR.
